# SDR HEEA0013897

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track Assy
- Part number: 205030220010
- Condition: Defective
- Location: Rt Upper Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R/H UPPER DOOR TRACK NOT WIDE ENOUGH TO ALLOW ROLLER TO PASS WITHOUT JAMMING IN CHANNEL.
